# SDR FDEA201901090069

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 34,281 hours, 18,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS 657 32-30 1168 09JAN19 SLC OPEN U LOGPAGES:3084093 TAKEOFF FROM SLC LANDING GEAR WOULD NOT RETRACT. TRIED SYS 1 AND SYS 2. LANDING WEIGHT WAS 292.4 LBS. FACT 10JAN19 06:38 LAX CLEAR THE FAULT "BR" ON PROXIMITY DETECTOR PROCESSING UNIT 54GB AND ACP BIT TEST REF AMM 32-31-71-04 AND TSM 32-61-00, NO FAULT NOTED ALL TARGETS TEST OK. JACK THE AIRCRAFT REF AMM 07-11-00-00, OPERATED NORMAL GEAR EXTENSION/RETRACTION REF AMM 32-31-00-00 SEVERAL TIMES USING SYSTEM 1 AND 2, NO FAULT NOTED, LUBRICATED ALL GEARS REF AMM 12-22-32-00, CHECK SERVICING OF PITCH DAMPENER REF AMM 32-11-15-06, OPERATED NORMAL GEAR EXTENSION AND RETRACTION ON SYSTEM 1 AND 2, ALL CHECKS NORMAL COULD NOT DUPLICATED ANY FAULT, LOWER THE AIRCRAFT AND BIT THE PROX BOX 54GB, NO FAULT, ALL TEST NORMAL.
